Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 36, NWS Birmingham, AL

February 24, 2007Walker County, Winston County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 24, 2007, 10:27 PM CST for Walker County, Winston County, Alabama. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2007, 10:27 PM CST (04:27 UTC)
Expired
Feb 24, 2007, 11:15 PM CST
In force
48 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Walker County, AL, Winston County, AL

The radar

The Columbus AFB radar (KGWX), 85 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 11:10 PM CSTTSTM WND DMG1 Sw Nauvoo, ALTREES DOWN ON COUNTY ROADS ACROSS NORTHERN WALKER COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 7:52 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2007-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2007-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1707 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
590 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 250427
SVRBMX
ALC127-133-250515-
/O.NEW.KBMX.SV.W.0036.070225T0427Z-070225T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1027 PM CST SAT FEB 24 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WALKER COUNTY IN CENTRAL ALABAMA
  WINSTON COUNTY IN NORTHWEST ALABAMA

* UNTIL 1115 PM CST

* AT 1024 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM NATURAL BRIDGE TO 17 MILES WEST
  OF CARBON HILL...AND MOVING NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DOUBLE SPRINGS...ADDISON AND GRAYSON

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3418 8764 3387 8765 3390 8707 3430 8714
      3431 8755

$$

61
2 follow-up statements
000 
WWUS54 KBMX 250436
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1036 PM CST SAT FEB 24 2007

ALC127-133-250515-
/O.CON.KBMX.SV.W.0036.000000T0000Z-070225T0515Z/
WALKER AL-WINSTON AL-
1036 PM CST SAT FEB 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR WINSTON AND NORTHERN WALKER COUNTIES...

AT 1032 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF 
HALEYVILLE TO 9 MILES EAST OF WINFIELD...MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NAUVOO...DOUBLE SPRINGS...POPLAR SPRINGS...GRAYSON...ARLEY AND
ADDISON

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST SUNDAY MORNING FOR
ALABAMA.

LAT...LON 3419 8757 3387 8765 3399 8712 3430 8711
      3431 8739

$$

61
000 
WWUS54 KBMX 250448
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1048 PM CST SAT FEB 24 2007

ALC127-250458-
/O.CAN.KBMX.SV.W.0036.000000T0000Z-070225T0515Z/
WALKER AL-
1048 PM CST SAT FEB 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR WALKER COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST SUNDAY MORNING FOR
ALABAMA.

LAT...LON 3432 8734 3401 8751 3399 8712 3430 8711

$$

ALC133-250515-
/O.CON.KBMX.SV.W.0036.000000T0000Z-070225T0515Z/
WINSTON AL-
1048 PM CST SAT FEB 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR EASTERN WINSTON COUNTY...

AT 1045 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM GRAYSON TO POPLAR SPRINGS...
MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARLEY
AND ADDISON

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST SUNDAY MORNING FOR
ALABAMA.

LAT...LON 3432 8734 3401 8751 3399 8712 3430 8711

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 6:45 PM CST, 3 hours 42 minutes earlier.

Area forecast discussion, Feb 24, 6:45 PM CST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION...RETRANSMISSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CST SAT FEB 24 2007

.UPDATE...MESOSCALE UPDATE.

ALL EYES HERE FOCUSED ON DEWPOINTS. SEEING SURGE OF MOISTURE COMING
UP INTO CENTRAL MS NOW. EXPECTING MOISTURE TONGUE TO SLIDE
EASTWARD...MAYBE NOT AS FAR NORTH...AS ENTIRE UPPER SYSTEM BEGINS TO
LIFT. OF COURSE ALL OTHER DYNAMICS WILL BE IN PLAY. JUST TO SPOUT
SOME EYE POPPING EXPECTED NUMBERS...800+ 0-3 KM HELICITY VALUES...
4 TO 5 0-3 KM EHI...50 KT WINDS AT AROUND 1500 FT. OVERALL THE
QUESTION REMAINS HOW FAR NORTH AND EAST WILL WE BE CAPPED? THE NEXT
QUESTION WILL BE...IS THERE ENOUGH FRONTAL FORCING TO OVERCOME THE
CAP? (MORE THAN LIKELY) THERE IS NO DOUBT THAT EVERYTHING ON THE
SCOPE TONIGHT WILL BE SPINNING. THAT DRAWS THE QUESTION...WITH
DEWPOINTS IN MIND...SURFACE BASED VS. ELEVATED. THAT WILL BE HARD TO
DISCERN TONIGHT. ANOTHER QUESTION IS...WILL THERE BE TOO MUCH SHEAR
ALOFT TO LOP-OFF TOPS...LIMITING GROWTH AND TORNADO THREAT?
(POSSIBLY) EVEN IF...DAMAGING STRAIGHT-LINE WINDS ARE STILL ON THE
TABLE. SOUNDS LIKE I HAVE MORE QUESTIONS THAN ANSWERS. TIMING STILL
LOOKS GOOD ON THE LINE. THIS BROKEN SQUALL LINE SHOULD SHOOT ON
THROUGH. THINGS TO LOOK FOR...ESPECIALLY THE FURTHER SOUTH YOU
GO...ARE TRAINING SUPERCELLS. IF THE NORTHERN PORTION LINE LAYS OVER
(SW/NE ORIENTATION) AREAS COULD SEE A COUPLE OF ROUNDS IN A SHORT
TIME.

OUTSIDE THE SEVERE THREAT...WINDS WILL BE GUSTY TONIGHT WITH COMMON
30 TO 40 MPH GUSTS ACROSS THE AREA. THIS ALONE WILL TOSS AROUND
LIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE...ETC.. SOME WEAKENED
TREES MAY ALSO SUCCUMB TO STRONGER GUSTS.

JONES/90

&&

.AVIATION...DISCUSSION FOR 00Z TAFS.

STRONG PRESSURE GRADIENT PRODUCING GUSTY CONDITIONS AT ALL TERMINALS
THIS AFTERNOON AND THIS TREND WILL CONTINUE THROUGH MUCH OF THE NEXT
24 HOURS. SOUTHEASTERLY WINDS FROM 10-15KTS WITH GUSTS TO 25 KTS.
HIGHEST WINDS EXPECTED NEAR A COLD FRONT COMING THROUGH THE AREA
OVERNIGHT. WINDS VEERING AND INCREASING TO AROUND 15 KTS GUSTS TO
25-40KTS TCL/BHM/EET/MGM 07-10Z AND ANB/TOI 08-11Z. VCTS THUNDER
INSTALLED AHEAD OF THE MAIN CONVECTIVE AREA WITH THUNDER AT
TERMINALS FOR ONLY A FEW HOUR WINDOW. FROM 01-07Z...WINDS FROM
2000-4000 FT MAY REACH 60+ KTS. CEILINGS WILL BE VFR UNTIL
CONVECTIVE BAND APPROACHES...THEN DROP TO MVFR...ADDED TEMPO IFR
IMMEDIATELY BEHIND THE CONVECTIVE LINE FOR A FEW HOURS...THEN SKIES
CLEAR. WINDS VEER EVEN MORE TO AROUND 240 10G22 AFTER 14-16Z.

75/LINHARES

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY ALL ZONES THROUGH 6 AM SUNDAY MORNING.

&&
Hazardous weather outlook, Feb 24, 9:29 PM CST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
929 PM CST SAT FEB 24 2007

ALZ011>015-017>050-251230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
929 PM CST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL
ALABAMA TONIGHT. A LINE OF THUNDERSTORMS HAS ENTERED NORTHWEST
ALABAMA THIS EVENING. THE THUNDERSTORMS WILL EXTEND EASTWARD TO
AN ONEONTA TO LINDEN LINE BY MIDNIGHT....THEN TO NEAR AUBURN AND TROY
BY 6 AM.

THOUGH THE PRIMARY THREAT IS EXPECTED TO BE DAMAGING WINDS
ASSOCIATED WITH AN ADVANCING BROKEN SQUALL LINE...THERE IS ALSO A
THREAT OF TORNADOES WITH ANY THUNDERSTORMS THAT DEVELOP...ESPECIALLY
SOUTH OF INTERSTATE 20.

THE KEY FACTOR IN DETERMINING THE POTENTIAL SEVERITY OF THE STORMS
WILL BE THE EXTENT OF THE RETURN OF LOW LEVEL MOISTURE AHEAD OF THE
STORMS. AT THIS TIME...THE BEST MOISTURE WILL BE SOUTH OF A LINE
FROM TUSCALOOSA TO TROY.

IN ADDITION TO THE THUNDERSTORM THREAT...A WIND ADVISORY IS IN
EFFECT TONIGHT THROUGH 6 AM SUNDAY FOR SUSTAINED SURFACE WINDS OF 20
TO 25 MPH WITH WIND GUSTS AT 40 TO 45 MPH OR MORE AT TIMES. THESE
HIGH WINDS MAY BREAK TREE LIMBS...THROW ABOUT LIGHT OBJECTS AND CAUSE
TRAVEL PROBLEMS ON EAST-WEST ORIENTED ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG THUNDERSTORMS ARE EXPECTED TO BE ONGOING SUNDAY MORNING. AT
THIS TIME...THERE IS A LINGERING RISK FOR SEVERE THUNDERSTORMS FOR
LOCATIONS IN FAR EASTERN AND SOUTHEASTERN CENTRAL ALABAMA. DAMAGING
WIND GUSTS WILL REMAIN THE PRIMARY THREAT...BUT ISOLATED TORNADOES
ARE STILL POSSIBLE. AS MENTIONED ABOVE...THE AMOUNT OF AVAILABLE
MOISTURE AND SUBSEQUENT INSTABILITY WILL BE KEY FACTORS IN
DETERMINING THE STRENGTH OF THE LINE OF THUNDERSTORMS OVERNIGHT AND
INTO SUNDAY MORNING.

BEHIND THE LINE OF THUNDERSTORMS...SOUTHWEST WINDS WILL INCREASE
SUNDAY MORNING WITH GUSTS NEAR OR ABOVE 30 MPH.  A WIND ADVISORY
WILL LIKELY BE ISSUED DURING THE DAY ON SUNDAY.

ANOTHER STORM IS EXPECTED TO APPROACH CENTRAL ALABAMA THURSDAY AND
THURSDAY NIGHT...BRINGING THE THREAT FOR STRONG TO SEVERE
THUNDERSTORMS.  AT THIS POINT IT IS TOO EARLY TO DETERMINE THE
SPECIFIC THREAT OF SEVERE WEATHER...BUT THERE IS AT LEAST THE
POSSIBILITY OF A FEW STRONG STORMS.

OTHERWISE...NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL LIKELY BE REQUIRED SATURDAY NIGHT INTO SUNDAY MORNING.

STEFKOVICH

In the hours before

Local storm report, Feb 24, 6:58 PM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     NON-TSTM WND GST BIRMINGHAM              33.53N 86.80W
02/24/2007  M44 MPH          JEFFERSON          AL   BROADCAST MEDIA

            WIND GUSTS ON RED MOUNTAIN MEASURED AT 44 MPH.

&&

LINHARES
Local storm report, Feb 24, 7:17 PM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     NON-TSTM WND DMG 7 N GUIN                34.07N 87.91W
02/24/2007                   MARION             AL   EMERGENCY MNGR

            A FEW TREES AND POWER LINES WERE BLOWN DOWN NEAR THE
            INTERSECTION OF COUNTY ROAD 45 AND COUNTY ROAD 42.

&&

LINHARES
Local storm report, Feb 24, 8:58 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
858 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     NON-TSTM WND DMG BLOUNTSVILLE            34.08N 86.59W
02/24/2007                   BLOUNT             AL   EMERGENCY MNGR

            A FEW POWER LINES WERE BLOWN DOWN CAUSING A MINOR FIRE.

&&

LINHARES
Local storm report, Feb 24, 9:37 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
937 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND DMG     3 W HACKLEBURG          34.27N 87.89W
02/24/2007                   MARION             AL   PUBLIC

            TREE BLOWN DOWN ON A HOUSE WEST OF HACKLEBURG.

0910 PM     TSTM WND DMG     HAMILTON                34.14N 87.98W
02/24/2007                   MARION             AL   EMERGENCY MNGR

            A DEAD TREE WAS BLOWN INTO A PASSING CARS WINDOW. LOCATED
            ON MILITARY STREET AND COUNTY HIGHWAY 42. NO INJURIES.

&&

AARON
Local storm report, Feb 24, 10:09 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     FLASH FLOOD      2 N SULLIGENT           33.92N 88.13W
02/24/2007                   LAMAR              AL   EMERGENCY MNGR

            HIGHWAY 17 CLOSED JUST NORTH OF SULLIGENT DUE TO
            FLOODING.

&&

AARON
Local storm report, Feb 24, 10:20 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1020 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             WINFIELD                33.93N 87.80W
02/24/2007  E0.50 INCH       MARION             AL   PUBLIC

            DIME SIZE HAIL REPORTED IN WINFIELD.

&&

AARON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 8:34 PM CSTSevere Thunderstorm WarningBMXLamar, Marion41 min
Feb 24, 9:36 PM CSTSevere Thunderstorm WarningBMXLamar39 min
Feb 24, 10:02 PM CSTSevere Thunderstorm WarningBMXFayette, Marion43 min
Feb 24, 10:51 PM CSTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa39 min
Feb 24, 11:06 PM CSTTornado WarningBMXPickens24 min
Feb 24, 11:29 PM CSTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa, Walker46 min
Feb 24, 11:49 PM CSTTornado WarningBMXGreene, Sumter28 min
Feb 25, 12:40 AM CSTSevere Thunderstorm WarningBMXMarengo, Sumter35 min
Feb 25, 5:53 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more12 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.